Gaviscon Advance Aniseed 300ml - Caidr
Back
HomeShop
Caidr
Cart
Search
Menu

Categories

Clear
collapse icon
Coronavirus
Analgesics
Women's Health
Eye Care
Ear Care
Allergy or Cold
Gastrointestinal
Travel
Miscellaneous
Skincare
Oral Health
Upper GI
Testing Kits
Bundles

Conditions

Clear
collapse icon
Search
A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
R
S
T
U
V
W
X
Y
Z
Achilles tendinopathy
Achilles tendon rupture
Acid reflux
Acne
Actinic keratoses
Acute bronchitis
Allergic rhinitis
Alopecia areata
See more

Filters

Clear

Price range

£
£
Search
Gaviscon Advance Aniseed 300ml
Gaviscon Advance Aniseed 300ml
Gaviscon Advance Aniseed 300ml
Gaviscon Advance Aniseed 300ml
Gaviscon Advance Aniseed 300ml
Gaviscon Advance Aniseed 300ml
Gaviscon Advance Aniseed 300ml

Gaviscon Advance Aniseed 300ml

Coming soon
Total: £9.99
Decrease
1
Increase
Warning Icon
Quantity restriction

Product summary

Gaviscon Advance Aniseed Flavour Oral Suspension provides relief from heartburn and indigestion.

Gaviscon Advance gets to work by forming a raft over the contents of the stomach to prevent acid from leaving the stomach and refluxing back up the oesophagus (food pipe).

It can bring long-lasting relief from the pain and discomfort of heartburn and acid indigestion.

Gaviscon Advance does not contain sugar or gluten, and can be taken during pregnancy or breastfeeding.

Dosage instructions

Shake well before use.

For oral use

  • Adults, including the elderly, and children 12 years and over: Take 5–10 ml (one to two 5 ml spoonfuls) after meals and at bedtime.
  • Children under 12 years: Take only on medical advice.
  • If symptoms persist after 7 days consult your doctor.

Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.

Ingredients

Active ingredients: Each 10ml contains sodium alginate 1000 mg and potassium hydrogen carbonate 200 mg. Other ingredients: sodium, potassium, calcium, methyl (E218) and propyl (E216) para-hydroxybenzoates.

Warnings or restrictions

If symptoms persist after 7 days, consult your doctor.

Contains sodium and calcium. If you have been advised to follow a diet restricted in either of these, consult your doctor before taking this product.

Contains aspartame (E951). If you have phenylketonuria, note that the product is sweetened with aspartame (E951), a source of phenylalanine.

Contains carmoisine lake (E122)

Read the package leaflet before use.

Taking other medicines

This product is unlikely to interact with other medication, however, please speak to your Pharmacist or Doctor if you are using any other medication for excess acid/indigestion, or ulcer prevention.

Storage

Do not refrigerate.

KEEP OUT OF THE REACH AND SIGHT OF CHILDREN